Previous |  Up |  Next

Article

Title: Subdirect product decompositions of $MV$-algebras (English)
Author: Jakubík, Ján
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 49
Issue: 1
Year: 1999
Pages: 163-173
.
Category: math
.
MSC: 06D35
MSC: 06F15
MSC: 06F20
idZBL: Zbl 0951.06012
idMR: MR1676813
.
Date available: 2009-09-24T10:21:08Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127476
.
Reference: [1] G. Birkhoff: Lattice Theory.Providence, 1967. Zbl 0153.02501, MR 0227053
Reference: [2] C. C. Chang: A new proof of the completeness of the Lukasiewicz axioms.Trans. Amer. Math. Soc. 89 (1959), 74–80. Zbl 0093.01104, MR 0122718
Reference: [3] R. Cignoli, A. Di Nola, A. Lettieri: Priestley duality and quotient lattices of many-valued algebras.Rendinconti Circ. Matem. Palermo, Serie II 40 (1991), 371–384. MR 1174238, 10.1007/BF02845075
Reference: [4] D. Gluschankof: Cyclic ordered groups and $MV$-algebras.Czechoslovak Math. J. 43 (1993), 249–263. Zbl 0795.06015, MR 1211747
Reference: [5] J. Jakubík: Direct product decompositions of $MV$-algebras.Czechoslovak Math. J. 44 (1994), 725–739.
Reference: [6] J. Jakubík: Sequential convergences on $MV$-algebras.Czechoslovak Math. J. 45 (1995), 709–726. MR 1354928
Reference: [7] D. Mundici: Interpretation of $AFC^*$-algebras in Łukasiewicz sentential calculus.Journ. Functional. Anal. 65 (1986), 15–63. MR 0819173, 10.1016/0022-1236(86)90015-7
Reference: [8] J Rachůnek: $DR\ell $-semigroups and $MV$-algebras.Czechoslovak Math. J. 48(123) (1998), 341–372. MR 1624268, 10.1023/A:1022801907138
Reference: [9] F. Šik: Über subdirekte Summen geordneter Gruppen.Czechoslovak Math. J. 10(85) (1960), 400–424. MR 0123626
.

Files

Files Size Format View
CzechMathJ_49-1999-1_16.pdf 295.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo